Strategy-proof Social Choice Correspondences

Salvador Barberà, Bhaskar Dutta, Arunava Sen

Research output: Contribution to journalArticleResearchpeer-review

65 Citations (Scopus)


We study the possibilities of constructing strategy-proof rules that choose sets of alternatives as a function of agents' preferences over such sets. We consider two restrictions on the domain of individual preferences over sets. Assuming that all singletons are in the range of the rule, we show that only dictatorial rules can be strategy-proof on the larger domain. The smaller domain also allows for rules which select the set of best elements of two fixed agents. Journal of Economic Literature Classification Number: D71. © 2001 Academic Press.
Original languageEnglish
Pages (from-to)374-394
JournalJournal of Economic Theory
Issue number2
Publication statusPublished - 2001


Dive into the research topics of 'Strategy-proof Social Choice Correspondences'. Together they form a unique fingerprint.

Cite this